# SDR DXTA2022092370990

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 6,821 hours, 5,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLOOR EMERG EXIT LIGHT: TWO FLOOR/ AISLE LIGHTS MISSING. THE HOLES WHERE THE LIGHTS SHOULD BE ARE IN PLACE BUT THEY HAD FORGOTTEN TO PUT IN THE LIGHTS AFTER REFURBISH.  RESECURED EMERGENCY FLOOR LIGHTS OPS CHECK GOOD. REF PHENOM 300 33-52-00.  ORIG SUB DATE:  9/23/2022
